# SDR CA121109015

- Difficulty date: November 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Braero HS7482A
- Engine: Rroyce DART5342
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: B3508
- Condition: Seized
- Location: Nr 2 Dc
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING THE TAKEOFF ROLL, ENGINE NR 1 DC GENERATOR TRIPPED DROPPED OFF LINE.  THE PILOTS ABORTED THE TAKEOFF AND RETURNED TO THE TERMINAL.  ATTEMPTS TO PUT THE GENERATOR ON LINE WERE UNSUCCESSFUL.  MAINTENANCE REPLACED THE DC GENERATOR AND RAN THE ENGINE IN ORDER TO FUNCTION CHECK THE NEW GENERATOR.  NO ADDITIONAL FAULTS WERE FOUND AND THE AIRPLANE WAS RETUNED TO SERVICE.  THE DC GENERATOR IS A HARD TIME COMPONENT THAT REQUIRES BRUSH CHECK EVERY 1,500 FLT HOURS AND O/H EVERY 3,000 FLT HRS.  THE FAILED UNIT ACCUMULATED 569.5 HRS SINCE O/H.  MAINTENANCE WILL BE IN CONTACT WITH THE VENDOR THAT O/H THE GENERATOR, IN ORDER TO DETERMINE THE CAUSE.
